Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acute stomach problem with gastritis, loose and frequent motions immediately after food. Remedy?

Hi! I am 27Year woman having acute stomach problem with gastric and loose and frequent motions just after intake of liquid or solid food. Kindly advise whether Liv52DS of Himalaya Herbal can be any way effective and pls suggest what remedy I should go for. My Email address is YYYY@YYYY . I am waiting for your reply desperately. Thank You
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Edgerupesh, hello
Please mention the duration of your problem. According to the symptoms mentioned by you you can be suffering from Gastroenteritis which may be due to some infection of the gastrointestinal tract due to unhygeinic food or eating habbts.
Please take antibiotic, antiamoebic, probiotic and antacid after getting yourself examined medically.
Taking Enterogermina may help you.
Liv52 DS is an Ayurvedic medicine to improve function of liver. Get your Liver Function Test (LFT) done before starting it.
I hope this is of help to you.
Thanks and take care.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor